Saxenda - I've had great results the first week in terms of weight loss, but the nausea and vomiting are unbearable. I've been using it for exactly 7 days, and I've been sick for 4 out of the 7 days. Is there anything I can take with Saxenda to stop the nausea and vomiting?
This is the same complaint people had when it was victoza. There isn't much you can do about it. People had to stop the victoza at times because they had so much nausea
Take the shot before going to bed along with anti-nausea medication that causes drowsiness and you should sleep through the nausea period. My coworker had the same problem and when he switched to nights and added the anti-nausea meds, his nausea and vomiting stopped and he lost 40lbs in five months. Good luck!
I just switched from pm to am with Saxenda and the first night after that switch I vomited. Otherwise I’ve been extremely nauseous. My neurologist gave me ZOFRAN for the nausea. My mistake was I took it with the shot in the am and got sick that night. I should take the ZOFRAN before bed, too.
Hi. I'm an Australian user of Saxenda having been on it for three weeks now with a loss of 9kg. The day after the first injection (administered the night before) I vomited regularly throughout the day. It was debilitating to the point that I thought I might be allergic to the drug. I skipped the next dose for fear of a repeat performance even though I had eaten almost nothing. The nausea began to pass and I felt things were settling down. However, I still have days where I am extremely nauseaous. Thinking about food makes me worse and I have to force myself to have something small to eat, usually fruit. Today it was so bad I went to the chemist to ask for help. I was given Travacalm which is used for motion sickness and morning sickness. Each tablet contains 500mg ginger root extract. The pharmacist said other users of Saxenda had good results. I had been trying homemade ginger tea but she said the tablet would be stronger and better. She suggested peppermint tea also.
I took two tablets as soon as I got home and made a small sandwich with one filling and already I am starting to feel better. I hope this helps.
Honestly, I feel like I'm going to give up the ghost. I don't think I can take much more. I've been on it 3 days and vomited and / or had diarrhea for all 3. I had to leave work early today because of how bad a shape I was in. Fortunately, tomorrow and Sunday I don't work. I'll give it 2 more days, but if I don't feel better on Sunday, I'm done. This is the worst.
I have come to learn staying hydrated is super important and not going to bed with an empty stomach as I find the mornings extreme if I have not eaten much the day before. Having said that, I use a prescription called ondansetron for the nauseousness periodically. The vomiting will eventually go away if you stay on it long enough, I find the nausea to come back frequently though.
hii, i have had very bad wind and reflux on the evenings and causing me quite alot of stomach pain. I obtained saxenda on a private prescription and there is no advice regarding stopping this medication, does anyone know if you have to wean off it or can stop altogether?
I’ve been taking Saxenda for a week now. The sickness just hit me today.. I was told to take 2 strips of electrical tape and put one up and down over belly button then cross the other one over in it said it takes about 30 minutes before it works .. Also told to put a little bit of salt on back of hand and lick it off and it stops sickness too.. hopefully these help some ppl.. I’m giving it a try nothing to lose!! God bless have a great day!!
I just started 2 days ago and the nausea and vomiting have been non stop. I'm not sure if I should stop it or if that's normal with the first few doses? And what's usually the best time to take it? Every time I try taking something for the nausea I end up throwing up and I don't know what to do.
I've been taking Victoza, since September 2019. I started at .6mg. The doctor slowly raised my dosage to about nausea. Now the doctor has me taking 1.8mg. Whenever I got nauseous it was because I ate too much or ate something fattening. I've lost 60lbs so far. I've recently upped my dosage to 2.4mg. I will inject it for five days and won't inject it for two. So that's five on two off. It works for me. The one time I did throw up, it seemed like when people have gastric bypass surgery and they eat too much. So I just stopped fighting against myself. I completely changed my diet for life.
I have been on saxenda for 5 days and have lost a staggering 6kgs. Put mostly down to the vomiting and nausea. I can only tolerate 100g white fish steamed with lemon for breakfast and again the same at dinner, and that has only been for 2 days cause the vomiting wont let up. I have been back to my GP and now have zofran and maxalon tablets for the nausea but even these together haven't helped. I'm not giving up cause the weight loss is worth every bit but of it is horrific.
OK so I take my shot in the morning and I'm fine up until about 8pm. Last night I was vomiting at 2 30 am. But tbh I don't find it too bad once I've been sick. All the nausea goes away. If I eat too much I throw up too . I've lost 20lbs in just over 3 weeks
Im on day 7 of Saxenda and I have vomited every single day from day one. I can not keep anything down at all except a morning protein shake and sometimes an afternoon protein shake. Come evening even if I eat the smallest amount I immediately vomit. The worst part of it all is I haven't even lost a single pound which is utterly baffling as I am consuming 300 calories a day because of the nausea etc so it literally makes zero sense that I haven't even lost a pound. I feel like im poisoning myself for no reward but don't want to give up because the reviews and results are so great. Has anyone else been on it and hasn't lost anything?
I just recently found out that if I give the injection in my thighs I don't get the vomiting and nausea. My physician told me to stay at the 1.2 dosage as that was the maximum that didn't make me nauseous. I always gave the shots in my stomach, alternating sides each night. For some reason, I started bruising at the injection sites sometimes, so I switched to alternating injections in my upper thighs. Last week while spinning the end of the pen I went over the 1.2 dosage by several clicks. I took the shot anyway thinking I'll just live with the nausea. I didn't get sick! I've tried 1.8 for a few days and have had no problems. I'll go up next week on the dosage and see how that one goes. At some point, I'll try the upper arm to see how that site affects me. Changing the injection site seems to work for me.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.